# SDR DL72S953819

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 6572734104
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RT WING AILERON WAS FOUND WITH REAR SPAR CRACKED.  REPAIRED PER SRM 51-40-3.
